# SDR ASAA0210389

- Difficulty date: December 11, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 6529994
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLIGHT CREW REPORTED L1 DOOR DIFFICULT TO CLOSE.  APPLIED HEAT AND LUBED UPPER GUIDE ARM, THEN OPS CHECKED GOOD.  (M)
